# SDR SIMA20120516001

- Difficulty date: May 16, 2012
- Submitted: May 16, 2012
- Operation: Air carrier
- Aircraft: N928AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500911
- Aircraft time: 3,502 hours, 15,703 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Part number: P2070005120
- Condition: Loose
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOR FLIGHT 3502 ON POST FLIGHT INSPECTION THE CREW FOUND THE CAPTAIN’S FLASHLIGHT HOLDER LOOSE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE CAPTAIN’S FLASHLIGHT HOLDER IAW AMM 33-50-16.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
